BibTeX record journals/almob/El-KebirRSSZZZ17

download as .bib file

@article{DBLP:journals/almob/El-KebirRSSZZZ17,
  author    = {Mohammed El{-}Kebir and
               Benjamin J. Raphael and
               Ron Shamir and
               Roded Sharan and
               Simone Zaccaria and
               Meirav Zehavi and
               Ron Zeira},
  title     = {Complexity and algorithms for copy-number evolution problems},
  journal   = {Algorithms Mol. Biol.},
  volume    = {12},
  number    = {1},
  pages     = {13:1--13:11},
  year      = {2017},
  url       = {https://doi.org/10.1186/s13015-017-0103-2},
  doi       = {10.1186/s13015-017-0103-2},
  timestamp = {Fri, 13 Mar 2020 10:53:57 +0100},
  biburl    = {https://dblp.org/rec/journals/almob/El-KebirRSSZZZ17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics